# SDR SWAA2022022873281

- Difficulty date: November 14, 2018
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N725SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27857
- Aircraft time: 69,621 hours, 40,909 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Seat Track
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK LBL 44.5 BS 500C LOWER TRACK SURFACE CORRODED. / BLENDED AND REMOVED CORROSION ON SEAT TRACK AT STA 500C LBL 45 REMOVED .045' MATERIAL MAXIMUM ALLOWED .040' OUT OF LIMITS IAW SRM 53-00-52. REMOVED AND REPLACED SEAT TRACK FROM STA 480 TO STA 520 LBL 45 ON N/R X835151
